MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 2.5, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 2.5, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 02-012-44-2513
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Cyst(s) (1800); Failure of Implant (1924); Scar Tissue (2060); Synovitis (2094); Osteolysis (2377); Joint effusion (4849)
Date of Event 05/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported by the legal department, approximately 8 years post op the initial tka, this 69 y/o female patient was revised due to polyethylene wear and periprosthetic osteolysis of the right knee joint.
 
Additional Manufacturer Narrative
A2.Added patient age at time of incident.H6.The revision reported in (b)(4) may have been the result of prosthesis wear and subsequent particle-induced osteolysis.However, the reported prosthesis wear, osteolysis, and contributions of implant positioning and/or patient-related conditions to the sequence of events cannot be confirmed as the devices were not available for evaluation and limited information was provided at the time of evaluation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.D10: (b)(6) 200-02-35 three peg patella 35mm.(b)(6) 02-010-01-0325 logic femoral ps cem right sz 2.5.(b)(6) 02-012-41-2525 logic tibia traptray cem sz 2.5f/2.5t.
 
Event or Problem Description
It was reported that approximately 91 months after a right total knee replacement procedure, the patient underwent a revision procedure to address loosening, pain, swelling, synovial cyst and osteolysis.Initial surgery and revision surgery operative notes were provided.Post operative report diagnosis was failed right total knee secondary to femoral component loosening.Intraoperatively the surgeon observed significant synovial effusion, a large posterior synovial cyst and osteolysis of the proximal fibula.It is noted the extensive synovial expansion was secondary to foreign body reaction and the femoral component loosening.There was no evidence of infection.The tibial component was well fixed.No medical or surgical interventions were reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 2.5, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16207245
Report Number1038671-2023-00047
Device Sequence Number17496772
Product Code JWH
UDI-Device Identifier10885862173539
UDI-Public10885862173539
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2020
Device Model Number02-012-44-2513
Device Catalogue Number02-012-44-2513
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2022
Supplement Date Received by Manufacturer04/04/2023
05/20/2024
05/05/2025
Initial Report FDA Received Date01/19/2023
Supplement Report FDA Received Date04/10/2023
12/19/2024
05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient SexUnknown